# SDR CA090728001

- Difficulty date: July 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 49,531 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler, Bombdr
- Component part number: 85770013001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER SKIN TOTALLY DELAMINATED FROM SPOILER.
